# SDR R61A201608040501

- Difficulty date: August 4, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065766001
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON STRINGER 19R, BETWEEN FRAMES 84 - 83.  CUT, REMOVED AND REPLACED SECTION OF THE STRINGER IAW SRM 53-23-03 REPAIR 3, 51-40-02, 51-23-04 AND ETD2016-170-072668 REV A.  MAJOR REPAIR.
